PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 106 | 1 | 53-81
Tytuł artykułu

Polynomial interpolation and approximation in $ℂ^d$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We update the state of the subject approximately 20 years after the publication of T. Bloom, L. Bos, C. Christensen, and N. Levenberg, Polynomial interpolation of holomorphic functions in ℂ and ℂⁿ, Rocky Mountain J. Math. 22 (1992), 441-470. This report is mostly a survey, with a sprinkling of assorted new results throughout.
Słowa kluczowe
Twórcy
autor
  • University of Toronto, Toronto, Ontario, Canada M5S 2E4
autor
  • University of Verona, Verona, Italy
autor
  • Université de Toulouse (III), Toulouse, France
autor
  • Indiana University, Bloomington, IN 47405, U.S.A.
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap106-0-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.